A 16-year-old female asked:
Im on nexplanon to prevent pregnancy ive been on it for a year and a half and my periods can be for a month or longer. is this normal or should i see my doctor?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 54 years experience
Extended period ?'s: Bleeding for prolonged intervals (greater than 5-7 days) is abnormal, and should be evaluated by your gyn physician. Ask your physician about low dose oral bcp's to create more predictable period onset and length.
21 viewsReviewed Dec 05, 2020
Last updated Dec 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.